# SDR AALA20151223014

- Difficulty date: December 23, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 60,118 hours, 7,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: S603101358011
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  L2 DOOR GREEN LIGHT DOES NOT ILLUMINATE.  R & R L2 DOOR EPAS, 9 VOLT BACK UP BATTERY IAW AMM 52-11-20.  SYS CHECKED NORMAL.
